# SDR 2007UALA02177

- Difficulty date: June 20, 2007
- Submitted: June 26, 2007
- Operation: Air carrier
- Aircraft: N442UA
- Make and model: Airbus A320-232
- Aircraft serial: 780
- Aircraft time: 32,604 hours, 12,704 cycles
- Engine: Iae V2527A5
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Sys
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

LOST NOSE WHEEL STEERING ON TAXI OUT.   THERE WAS A  RECURRENCE OF THIS EVENT ON FLIGHTS 0816-27 & 1612-29 DURING LANDING PHASE.   FOUND BSCU FAILED.     REPLACED BSCU AND SERVO 6GC.
